# SDR AWXA9900332

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65445101803
- Condition: Leaking
- Location: A Hyd Sys
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

LOSS OF A-SYSTEM IN FLIGHT.  REPLACED A-SYSTEM RETURN LINE.  LEAK CK OK, SERVICED SYS TO FULL IAW 29-12 M & E (P/N 15-2900-3-0004).
